Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On extended structures of a closed operator related to semigroup theory and the abstract Cauchy problem


Author: Kai-Tak Wong
Journal: Bull. Amer. Math. Soc. 80 (1974), 350-354
MSC (1970): Primary 34G05, 47Axx, 47D05; Secondary 35Kxx, 35Lxx
MathSciNet review: 0341181
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Viorel Barbu, Differentiable distribution semi-groups, Ann. Scuola Norm. Sup. Pisa (3) 23 (1969), 413–429. MR 0257807
  • 2. Richard Beals, On the abstract Cauchy problem, J. Functional Analysis 10 (1972), 281–299. MR 0372652
  • 3. Richard Beals, Semigroups and abstact Gevrey spaces, J. Functional Analysis 10 (1972), 300–308. MR 0361913
  • 4. J. Chazarain, Problèmes de Cauchy abstraits et applications à quelques problèmes mixtes, J. Functional Analysis 7 (1971), 386–446 (French). MR 0276830
  • 5. Ioana Ciorănescu, Sur les semigroupes ultra-distributions, J. Math. Anal. Appl. 41 (1973), 539–544 (French). MR 0346588
  • 6. G. Da Prato and U. Mosco, Semigruppi distribuzioni analitici, Ann. Scuola Norm. Sup. Pisa (3) 19 (1965), 367–396 (Italian). MR 0185432
  • 7. G. Da Prato and E. Giusti, Equazioni di evoluzione in 𝐿^{𝑝}, Ann. Scuola Norm. Sup. Pisa (3) 21 (1967), 485–505 (Italian). MR 0229986
  • 8. Nelson Dunford and Jacob T. Schwartz, Linear Operators. I. General Theory, With the assistance of W. G. Bade and R. G. Bartle. Pure and Applied Mathematics, Vol. 7, Interscience Publishers, Inc., New York; Interscience Publishers, Ltd., London, 1958. MR 0117523
  • 9. H. O. Fattorini, A representation theorem for distribution semigroups, J. Functional Analysis 6 (1970), 83–96. MR 0417853
  • 10. C. Foiaş, Remarques sur les semi-groupes distributions d’opérateurs normaux., Portugal. Math. 19 (1960), 227–242 (French). MR 0143044
  • 11. Daisuke Fujiwara, A characterisation of exponential distribution semi-groups, J. Math. Soc. Japan 18 (1966), 267–274. MR 0198261
  • 12. Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373
  • 13. Hikosaburo Komatsu, Semi-groups of operators in locally convex spaces, J. Math. Soc. Japan 16 (1964), 230–262. MR 0182886
  • 14. Takako Kōmura, Semigroups of operators in locally convex spaces, J. Functional Analysis 2 (1968), 258–296. MR 0234317
  • 15. S. G. Kreĭn, Linear differential equations in Banach space, American Mathematical Society, Providence, R.I., 1971. Translated from the Russian by J. M. Danskin; Translations of Mathematical Monographs, Vol. 29. MR 0342804
  • 16. Eric Larsson, Generalized distribution semi-groups of bounded linear operators, Ann. Scuola Norm. Sup. Pisa (3) 21 (1967), 137–159. MR 0232246
  • 17. J.-L. Lions, Les semi groupes distributions, Portugal. Math. 19 (1960), 141–164 (French). MR 0143045
  • 18. Isao Miyadera, Semi-groups of operators in Fréchet space amd applications to partial differential equations, Tôhoku Math. J. (2) 11 (1959), 162–183. MR 0108731
  • 19. Jaak Peetre, Sur la théorie des semi-groupes distributions, Séminaire sur les Équations aux Dérivées Partielles (1963–1964), II, Collège de France, Paris, 1964, pp. 76–99 (French). MR 0512913
  • 20. Helmut H. Schaefer, Topological vector spaces, The Macmillan Co., New York; Collier-Macmillan Ltd., London, 1966. MR 0193469
  • 21. L. Schwartz, Lectures on mixed problems in partial differential equations and the representation of semigroups, Tata Inst. Fund. Res., 1958.
  • 22. Miroslav Sova, Problème de Cauchy pour équations hyperboliques opérationnelles à coefficients constants non-bornés, Ann. Scuola Norm. Sup. Pisa (3) 22 (1968), 67–100 (French). MR 0232111
  • 23. Teruo Ushijima, Some properties of regular distribution semi-groups, Proc. Japan Acad. 45 (1969), 224–227. MR 0254660
  • 24. Kyôichi Yoshinaga, Ultra-distributions and semi-group distributions, Bull. Kyushu Inst. Tech. Math. Natur. Sci. No. 10 (1963), 1–24. MR 0157230
  • 25. Kôsaku Yosida, Functional analysis, Die Grundlehren der Mathematischen Wissenschaften, Band 123, Academic Press, Inc., New York; Springer-Verlag, Berlin, 1965. MR 0180824

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34G05, 47Axx, 47D05, 35Kxx, 35Lxx

Retrieve articles in all journals with MSC (1970): 34G05, 47Axx, 47D05, 35Kxx, 35Lxx


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13501-9